American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 92 found      Go to page: 1 2 3 4

[1] Francisco-Jesús Castro-Jiménez, María-Cruz Fernández-Fernández, Tatsuya Koike and Nobuki Takayama. Irregular modified $A$-hypergeometric systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] M. M. Graev. Einstein equations for invariant metrics on flag spaces and their Newton polytopes. Trans. Moscow Math. Soc. 75 (2014) 13-68.
Abstract, references, and article information
View Article: PDF

[3] Anton Geraschenko and Matthew Satriano. Toric stacks I: The theory of stacky fans. Trans. Amer. Math. Soc. 367 (2015) 1033-1071.
Abstract, references, and article information
View Article: PDF

[4] Anton Geraschenko and Matthew Satriano. Toric stacks II: Intrinsic characterization of toric stacks. Trans. Amer. Math. Soc. 367 (2015) 1073-1094.
Abstract, references, and article information
View Article: PDF

[5] Valery Alexeev and Alexander Borisov. On the log discrepancies in toric Mori contractions. Proc. Amer. Math. Soc. 142 (2014) 3687-3694.
Abstract, references, and article information   
View Article: PDF

[6] F. Santos and G. M. Ziegler. Unimodular triangulations of dilated 3-polytopes. Trans. Moscow Math. Soc. 74 (2013) 293-311.
Abstract, references, and article information
View Article: PDF

[7] Takayuki Hibi and Lukas Katthän. Edge rings satisfying Serre's condition $(R_{1})$. Proc. Amer. Math. Soc. 142 (2014) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[8] Howard M Thompson. Multiplier ideals of monomial space curves. Proc. Amer. Math. Soc. Ser. B 1 (2014) 33-41.
Abstract, references, and article information
View Article: PDF

[9] Nathan Broomhead and David Ploog. Autoequivalences of toric surfaces. Proc. Amer. Math. Soc. 142 (2014) 1133-1146.
Abstract, references, and article information   
View Article: PDF

[10] Samuel Gitler. Toric Topology. Contemporary Mathematics 621 (2014) 69-75.
Book volume table of contents   
View Article: PDF

[11] Vincent Noel, Dima Grigoriev, Sergei Vakulenko and Ovidiu Radulescu. Tropicalization and tropical equilibration of chemical reactions. Contemporary Mathematics 616 (2014) 261-275.
Book volume table of contents   
View Article: PDF

[12] Jen-Chieh Hsiao, Karl Schwede and Wenliang Zhang. Cartier modules on toric varieties. Trans. Amer. Math. Soc. 366 (2014) 1773-1795.
Abstract, references, and article information   
View Article: PDF

[13] Hal Schenck, Alexandra Seceleanu and Javid Validashti. Syzygies and singularities of tensor product surfaces of bidegree $(2,1)$. Math. Comp. 83 (2014) 1337-1372.
Abstract, references, and article information   
View Article: PDF

[14] Dan Edidin and Yogesh More. Integration on Artin toric stacks and Euler characteristics. Proc. Amer. Math. Soc. 141 (2013) 3689-3699.
Abstract, references, and article information   
View Article: PDF

[15] Michał Farnik. On strengthening of the Kleiman-Chevalley projectivity criterion. Proc. Amer. Math. Soc. 141 (2013) 4005-4013.
Abstract, references, and article information   
View Article: PDF

[16] Brian Osserman and Joseph Rabinoff. Lifting nonproper tropical intersections. Contemporary Mathematics 605 (2013) 15-44.
Book volume table of contents   
View Article: PDF

[17] Kaitlyn Phillipson and J. Maurice Rojas. Fewnomial systems with many roots, and an Adelic Tau Conjecture. Contemporary Mathematics 605 (2013) 45-71.
Book volume table of contents
View Article: PDF

[18] Walter Gubler. A Guide to Tropicalizations. Contemporary Mathematics 589 (2013) 125-189.
Book volume table of contents   
View Article: PDF

[19] Patrick Popescu-Pampu and Dmitry Stepanov. Local tropicalization. Contemporary Mathematics 589 (2013) 253-316.
Book volume table of contents   
View Article: PDF

[20] Hal Schenck. Toric Hirzebruch-Riemann-Roch via Ishida's theorem on the Todd genus. Proc. Amer. Math. Soc. 141 (2013) 1215-1217.
Abstract, references, and article information   
View Article: PDF

[21] Hal Schenck. Equivariant Chow cohomology of nonsimplicial toric varieties. Trans. Amer. Math. Soc. 364 (2012) 4041-4051.
Abstract, references, and article information   
View Article: PDF

[22] Jen-Chieh Hsiao. $D$-module structure of local cohomology modules of toric algebras. Trans. Amer. Math. Soc. 364 (2012) 2461-2478.
Abstract, references, and article information   
View Article: PDF

[23] Maurício Corrêa Jr. and Márcio G. Soares. A note on Poincar\'{e}'s problem for quasi-homogeneous foliations. Proc. Amer. Math. Soc. 140 (2012) 3145-3150.
Abstract, references, and article information   
View Article: PDF

[24] Nathan Broomhead. Dimer models and Calabi-Yau algebras. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[25] Diane Maclagan. Introduction to tropical algebraic geometry. Contemporary Mathematics 580 (2012) 1-19.
Book volume table of contents   
View Article: PDF

[26] Jeffery D. McNeal and Yunus E. Zeytuncu. Multiplier ideals and integral closure of monomial ideals: An analytic approach. Proc. Amer. Math. Soc. 140 (2012) 1483-1493. MR 2869133.
Abstract, references, and article information   
View Article: PDF

[27] Margherita Barile, Dominique Bernardi, Alexander Borisov and Jean-Michel Kantor. On empty lattice simplices in dimension 4. Proc. Amer. Math. Soc. 139 (2011) 4247-4253. MR 2823070.
Abstract, references, and article information   
View Article: PDF

[28] David Bourqui. Fonction z\^eta des hauteurs des vari\'et\'es toriques non d\'eploy\'ees. Memoirs of the AMS 211 (2011) MR 2809202.
Book volume table of contents   

[29] Fiammetta Battaglia. Betti numbers of the geometric spaces associated to nonrational simple convex polytopes. Proc. Amer. Math. Soc. 139 (2011) 2309-2315. MR 2784795.
Abstract, references, and article information   
View Article: PDF

[30] M. C. Fernández-Fernández and F. J. Castro-Jiménez. Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve. Trans. Amer. Math. Soc. 363 (2011) 923-948. MR 2728590.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 92 found      Go to page: 1 2 3 4